I wrote before about my miraculous results after being perscribed Lyrica but it seems like as with all good things that too is coming to an end. It seems like the pain is creeping back up on me and not only am I confused but really depressed. i mean you get a taste of relief and then I feel like I'm losing that. Like everything about Fibro it's like torture:(My dr perscribed an extra dose in the afternoon but it seems like that dose REALLY makes me loopy and sometimes I have to choose to not take it because I need to use my brain during the day. Has anyone else had relief and then had it seem to fade away? What can I do?
Posts You May Be Interested In
Tonight Dr Who starts new season, and for the first time its a woman!What do you think?Me..... NO, but i will watch it anyway.
The new fall tv season is officially upon us, with a slew of new shows and many returning favorites starting new seasons beginning Monday, Septmber 24th. For a look at the complete night-by-night network (ABC,NBC, CBS, Fox, and The CW) tv schedule, check out the following link: https://tvbythenumbers.zap2it.com/more-tv-news/fall-tv-2018-complete-night-by-night-network-schedule/For a look at all...